Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 248, NWS Hastings, NE

July 15, 20114 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jul 15, 2011, 8:13 PM CDT for 4 counties in Nebraska. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2011, 8:13 PM CDT (01:13 UTC)
Expired
Jul 15, 2011, 9:00 PM CDT
In force
47 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hall County, NE, Hamilton County, NE, Merrick County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 67 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 8:20 PM CDTTSTM WND DMGGrand Island, NEUPROOTED TREES IN CEMETERY NEAR HIGHWAY 281 AND STOLLEY PARK ROAD. TIME ESTIMATED FROM RADAR DATA.
Jul 15, 8:30 PM CDTTSTM WND GST 50Grand Island, NE
Jul 15, 8:30 PM CDTNON-TSTM WND GST 50Grand Island, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6222 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6222 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
5.2
Supercell composite
27.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WUUS53 KGID 160113
SVRGID
NEC079-081-121-185-160200-
/O.NEW.KGID.SV.W.0248.110716T0113Z-110716T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
813 PM CDT FRI JUL 15 2011

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL HALL COUNTY IN SOUTH CENTRAL NEBRASKA...
  HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHWESTERN MERRICK COUNTY IN CENTRAL NEBRASKA...
  WEST CENTRAL YORK COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 900 PM CDT

* AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GILTNER...OR 11 MILES SOUTHEAST OF GRAND ISLAND...AND MOVING
  NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PHILLIPS...AURORA...CHAPMAN...HAMPTON...MARQUETTE AND CENTRAL CITY.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 310 AND 338.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4087 9774 4070 9819 4070 9825 4085 9848
      4115 9803
TIME...MOT...LOC 0113Z 232DEG 21KT 4082 9819
WIND...HAIL 60MPH 1.00IN

$$
JCB
1 follow-up statement
427 
WWUS53 KGID 160136
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
836 PM CDT FRI JUL 15 2011

NEC079-081-121-185-160200-
/O.CON.KGID.SV.W.0248.000000T0000Z-110716T0200Z/
HALL NE-HAMILTON NE-MERRICK NE-YORK NE-
836 PM CDT FRI JUL 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
YORK...SOUTHWESTERN MERRICK...NORTHERN HAMILTON AND EAST CENTRAL HALL
COUNTIES UNTIL 900 PM CDT...

AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
PHILLIPS...OR 11 MILES EAST OF GRAND ISLAND...MOVING NORTHEAST AT 25
MPH.

LOCATIONS IMPACTED INCLUDE...
  AURORA...CHAPMAN...HAMPTON...MARQUETTE AND CENTRAL CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4080 9809 4087 9845 4115 9803 4087 9774
TIME...MOT...LOC 0136Z 232DEG 21KT 4096 9814
WIND...HAIL 60MPH 1.00IN

$$
JCB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 6:24 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jul 15, 6:24 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
624 PM CDT FRI JUL 15 2011

.AVIATION...00Z TAF. THUNDERSTORMS HAVE DEVELOPED TO THE SOUTHWEST
OF KGRI TERMINAL AREA. THEY SHOULD BE REACHING THE AREA IN A
WHILE. THEY ARE SCATTERED AND COULD BE IN AND OUT FOR A SHORT
TIME. ONCE THE THUNDERSTORMS MOVE OUT OF THE AREA THE ONLY CONCERN
WILL BE SOME WIND SHEAR LATE TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 402 PM CDT FRI JUL 15 2011/

SHORT TERM...TONIGHT THROUGH 12Z SUNDAY. PRIMARY FORECAST CONCERNS LIE WITH
PRECIPITATION CHANCES AND INCREASING WARMTH/DEWPOINTS.

LITTLE CHANGE IN THE INCREASINGLY AMPLIFIED UPPER LEVEL PATTERN
ACROSS THE CONUS TODAY...WITH UPPER LEVEL AND SATELLITE DATA
CONTINUING TO SHOW RIDGING THROUGH THE PLAINS AS DEEP TROUGHS SIT
JUST OFF THE EAST COAST AND ALONG THE WEST COAST.  AT THE
SURFACE...THE PATTERN TOOK A LITTLE BIT TO BECOME BETTER ORGANIZED
IN THE WAKE OF THIS MORNINGS SHOWERS/ISLD THUNDERSTORMS...BUT
CURRENTLY ARE SEEING AN ELONGATED AREA OF LOW PRESSURE OVER WRN
KANSAS...WHILE A NOTABLE WARM FRONT/DRYLINE BOUNDARY LIES DRAPED
OVER THE FAR SRN FRINGE OF THE CWA.  WITH THE STRONGER HEATING SOUTH
OF THAT BOUNDARY /TEMPS OF 105-110/ IS RESULTING IS SOME VERY STEEP
LAPSE RATES...AND ARE SEEING SOME SCT SHOWERS/THUNDERSTORMS
DEVELOPING...BUT WITH MID LEVEL TEMPS BEING ON THE WARM SIDE...THAT
CAPPING AT THIS POINT IS HELPING TO KEEP THINGS FROM GETTING TOO
TALL. ACROSS THE N/NERN PORTIONS OF THE CWA...HAVE SEEN A FAIRLY
SMALL BUT PERSISTENT AREA OF ACTIVITY THROUGH THE DAY...DRIVEN BY A
WEAK MID LEVEL DISTURBANCE PUSHING EAST ALONG WITH WARM AIR/THETAE
ADVECTION...AND FOCUSED PRIMARILY ALONG A LOW/MID LEVEL CONVERGENCE
ZONE. THIS ACTIVITY IS /AND SHOULD CONTINUE/ SHIFTING EAST.

DECIDED TO UP POPS TO CHANCE AND EXPAND IN COVERAGE INTO THIS
EVENING...AND THEN KEPT POPS OUT OF THE FORECAST POST-06Z WITH MUCH
OF THIS ACTIVITY BEING AFFECTED BY THE SUN SETTING. AGAIN THERE IS
PLENTY OF INSTABILITY...BUT SHEAR ISNT THE GREATEST...AND ANY
ACTIVITY SHIFT NORTH INTO OUR CWA IT WILL ALSO RUN INTO LOWER LAPSE
RATES. WILL KEEP THE MENTION OF A FEW STRONG/SEVERE THUNDERSTORMS IN
THE HWO...WITH SUCH HIGH FREEZING LEVEL HEIGHTS NEEDED FOR HAIL WILL
LEAVE SIZE AT QUARTERS...BUT OVERALL COVERAGE SHOULD NOT BE TOO
EXTENSIVE.

AS FAR AS PRECIPITATION CHANCES GO INTO SATURDAY/SATURDAY
NIGHT...MODELS CONTINUE TO VARY ON WHETHER THE MID LEVEL
TEMPERATURES WILL BE ENOUGH TO KEEP THINGS CAPPED OFF...OR IF IT
WILL BE SOMETHING SIMILAR TO TODAY WHERE WE CAN GET STEEP ENOUGH
LAPSE RATES AND ENOUGH WEAKENING IN THE CAP THAT THINGS CAN
DEVELOP.  DECIDED TO STAY ON THE DRY SIDE WITH THE CONTINUED
STRENGTHENING OF THE RIDGE AND WARMER TEMPERATURES BUILDING
IN...COMPARED TO TODAY...BUT WILL STATE THAT CONFIDENCE IS NOT HIGH
THAT THE ENTIRE CWA WILL BE PRECIPITATION FREE ALL OF SAT/SAT NIGHT.

BIG CONCERN IN THE SHORT TERM LIES WITH THE RISING TEMPERATURES AND
DEW POINTS ACROSS THE ENTIRE CWA AS A RESULT OF THE AMPLIFYING RIDGE
THROUGH THE PLAINS AND PERSISTENT SOUTHERLY FLOW DRAWING WARMER/MORE
MOIST AIR INTO THE REGION.  AS FAR AS HEAT INDEX VALUES GO
SATURDAY...THERE IS ONCE AGAIN CONCERN ABOUT THE POTENTIAL FOR SOME
CLOUDS /AND PERHAPS PRECIPITATION/ AFFECTING TEMPERATURES FOR SOME
AREAS. BUT LIKE TODAY...IF THERE IS CLOUD COVER...ANY /EVEN SHORT/
BREAKS IN THE CLOUD COVER WILL ALLOW TEMPS TO QUICKLY JUMP UP.  AND
SEE NO REASON WHY DEWPOINTS TOMORROW SHOULD BE NOTABLY DIFFERENT
THAN TODAY...IN THE MID/UPPER 70S ACROSS MOST OF THE CWA...WITH
LOWER DPTS IN THE SOUTH WHERE BETTER MIXING POTENTIAL LIES.  HEAT
INDEX VALUES ARE EXPECTED TO REMAIN ABOVE 100-105+...WITH THE
NORTHERN 2/3 OF THE CWA A RESULT OF LOWER ACTUAL TEMPERATURES BUT
HIGHER DPTS...WHERE THE SOUTH WILL HAVE LOWER DPTS BUT HIGHER ACTUAL
TEMPERATURES.  DECIDED TO KEEP THINGS SIMPLE...ITS GOING TO BE
HOT...AND EXPANDED THE EXC HEAT WARNING FOR THE ENTIRE CWA.

LONG TERM...SUNDAY THROUGH FRIDAY.  FOCUS IS ON THE CONTINUATION OF
HOT TEMPERATURES INTO NEXT WEEK...WITH SOME REPRIEVE TOWARD DAY 7.
THE UPPER RIDGE AXIS WILL BE ENTRENCHED ACROSS THE CENTRAL PLAINS
SUNDAY THROUGH AT LEAST ON WEDNESDAY.  THIS WILL RESULT IN
ESSENTIALLY DRY CONDITIONS AND VERY HOT TEMPERATURES.  AFTERNOON
HIGHS WILL RISE WELL INTO THE 90S...AND TOP 100 DEGREES AT TIMES
WHILE LOWS AVERAGE IN THE 70S TO NEAR 80 DEGREES.  WITH HIGH
DEWPOINTS IN PLACE...THE COMBINATION OF THE HOT TEMPERATURES AND
HIGH HUMIDITY WILL LEAD TO A PROLONGED PERIOD OF HEAT INDICES FROM
105 TO 115 DEGREES.  DUE TO THE EXTENSIVE HEAT FOR SEVERAL
DAYS...WILL JUST GO WITH AN EXCESSIVE HEAT WARNING THROUGH
WEDNESDAY.

ALTHOUGH STILL HOT ON THURSDAY AND FRIDAY...THE UPPER RIDGE AXIS
BEGINS TO SHIFT TO THE SOUTHEAST SOME AND HEAT INDICES SHOULD BEGIN
TO DROP SOME.  WILL NEED TO KEEP AN EYE ON WHETHER ADDITIONAL DAYS
MAY NEED TO BE ADDED TO THE HEADLINE...BUT WILL GO WITH THE DAYS
WHERE CONFIDENCE IS HIGHER FOR NOW.  AS THE RIDGE BEGINS TO SHIFT
SOUTHEAST IN THE LATTER PERIODS...CONVECTIVE CHCS BEGIN TO INCREASE
ON THE PERIPHERY OF THE RIDGE AND HAVE ADDED SOME LOW POPS INTO THE
THURSDAY NIGHT PERIOD.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY FOR NEZ039>041-
     046>049-060>064-072>077-082>087.

KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY FOR KSZ005>007-
     017>019.

&&
Hazardous weather outlook, Jul 15, 3:42 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
342 PM CDT FRI JUL 15 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
161200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
342 PM CDT FRI JUL 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE
EVENING. STRONG TO SEVERE STORMS MAY OCCUR AND PRODUCE DAMAGING
WINDS OF 60 MPH AND QUARTER SIZE HAIL.

AN EXCESSIVE HEAT WARNING IS IN EFFECT ACROSS THE OUTLOOK AREA
THROUGH WEDNESDAY FOR PROLONGED HEAT. PLEASE REFER TO THE LATEST
HEAT WARNING MESSAGE FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH WEDNESDAY. PLEASE REFER
TO THE LATEST EXCESSIVE HEAT MESSAGE FOR ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON AN ISOLATED BASIS THIS EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Jul 15, 6:06 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
606 PM CDT FRI JUL 15 2011

KSZ007-152345-
JEWELL KS-
606 PM CDT FRI JUL 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEWELL COUNTY UNTIL 645
PM CDT...

AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR IONIA...OR 21 MILES NORTHWEST OF BELOIT...
MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JEWELL...
  BURR OAK...
  MANKATO...
  MONTROSE...
  FORMOSO...

LAT...LON 3998 9815 3973 9795 3961 9835 3976 9848
TIME...MOT...LOC 2306Z 237DEG 16KT 3973 9831

JCB
Special weather statement, Jul 15, 6:31 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
631 PM CDT FRI JUL 15 2011

NEZ074>076-084-085-160015-
ADAMS NE-CLAY NE-FRANKLIN NE-KEARNEY NE-WEBSTER NE-
631 PM CDT FRI JUL 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR ADAMS...NORTHWESTERN WEBSTER...
SOUTHEASTERN KEARNEY...NORTHEASTERN FRANKLIN AND WESTERN CLAY
COUNTIES UNTIL 715 PM CDT...

AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BLADEN...OR 22 MILES SOUTHWEST OF
HASTINGS...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HOLSTEIN...
  BLUE HILL...
  ROSELAND...
  AYR...
  JUNIATA...

LAT...LON 4067 9861 4046 9817 4022 9864 4033 9889
TIME...MOT...LOC 2331Z 224DEG 22KT 4035 9864

JCB
Local storm report, Jul 15, 6:59 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
659 PM CDT FRI JUL 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             HOLSTEIN                40.46N 98.65W
07/15/2011  E0.75 INCH       ADAMS              NE   TRAINED SPOTTER

            40 MPH WINDS ESTIMATED

&&

GUERRERO
Local storm report, Jul 15, 7:08 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
708 PM CDT FRI JUL 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND GST     ROSELAND                40.47N 98.56W
07/15/2011  E60 MPH          ADAMS              NE   PUBLIC

&&

ODER
Special weather statement, Jul 15, 7:25 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
725 PM CDT FRI JUL 15 2011

NEZ062-063-075-160115-
ADAMS NE-HALL NE-HAMILTON NE-
725 PM CDT FRI JUL 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ADAMS...SOUTHWESTERN
HAMILTON AND SOUTHEASTERN HALL COUNTIES UNTIL 815 PM CDT...

AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JUNIATA...OR 8 MILES WEST OF HASTINGS...
MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HASTINGS...
  GRAND ISLAND...
  PROSSER...
  HANSEN...
  DONIPHAN...
  GILTNER...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 304 AND 327.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4070 9820 4070 9828 4064 9828 4050 9848
      4059 9867 4096 9839 4091 9828 4088 9828
      4089 9824 4080 9805
TIME...MOT...LOC 0025Z 217DEG 25KT 4062 9850

JCB

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 7:25 PM CDTSpecial Weather StatementGIDAdams50 min
Jul 15, 8:39 PM CDTSpecial Weather StatementGIDHall51 min
Jul 15, 8:52 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Nance, Polk, York38 min
Jul 15, 9:28 PM CDTSpecial Weather StatementGIDNance, Polk47 min
Jul 15, 9:36 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance, Polk39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.